# SDR DXTA200400267

- Difficulty date: March 16, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 1,088 hours, 862 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: Position Switch
- Component: Position Switch
- Component part number: 922AB1YA4NL
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ACCESSORY DOOR UNLOCKED TAIL ANNUNCIATOR AND MASTER CAUTION LIGHTS ILLUMINATED ON TAKEOFF ROLL AT APPROXIMATELY 70 KNOTS, ABORTED TAKEOFF.  TROUBLESHOT TO SHORTED WIRES OUT BACK SIDE OF BATTERY DOOR LOCK SENSOR.  REMOVED AND REPLACED SWITCH.  OPS CHECK GOOD, ALL WORK DONE IAW CESSNA 560XL MM CHAPTER 52-70-00.
